# SDR FDEA200910263677

- Difficulty date: October 26, 2009
- Submitted: November 5, 2009
- Operation: Air carrier
- Aircraft: N921FD
- Make and model: Boeing 757-23A
- Aircraft serial: 24924
- Aircraft time: 68,004 hours, 21,149 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: BAC150510061712
- Condition: Corroded
- Location: Bs 345
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN  FLOORBEAM STA 345, LBL 45, HAS AREA OF CORRORSION.  REMOVED CORROSION, FABRICATED TEE CHORD STRAPS ON MAE TRAV 3 T9/806490, AND FABRICATED ANGLES ON MAE TRAV  T9/806501, INSTALLED TEE CHORD, ANGLES, STRAPS REPAIR PARTS  STA 345, LBL 54- RBL 37, IAW SRM 53-00-51, FIG 201, REPAIR 3, THIS IS A CATEGORY "A".  MAJOR REPAIR.
